# SDR QXEA9500047

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC582
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Condition: Shorted
- Location: Cockpit
- Component: Swrngn
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - STRONG ELECTRICAL SMELL IN COCKPIT.  REPLACED RIGHT HAND FORWARD CONSOLE LIGHTING PANEL.  LIGHT PANEL OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
